# SDR ASAA1149271

- Difficulty date: February 26, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465262
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 400 FRAME BETWEEN STR 8R AND 9R IS CRACKED.  REPAIRED FRAME IAW ASA EA AD20062609 400 53 117.
